Buscofen act 400 mg 12 soft capsules menstrual pain
BuscofenAct is an ibuprofen-based analgesic (400mg) for the treatment of various pains including menstrual pain and others, also related to the cycle, such as headache, back pain and pain in the region where the kidneys are located (called in common language "kidney pain"). BuscofenAct has a formulation in soft gel capsules: the active ingredient already in liquid solution promotes rapid absorption, thus acting quickly against pain.
DOSAGE AND METHOD OF RECRUITMENT:
BuscofenAct is indicated in adults and adolescents with a body weight greater than 40 kg (from 12 years of age). Adults and adolescents over 12 years: 1 softgel capsule, two, three times a day. Do not exceed the dose of 3 softgel capsules per day.
The capsules are to be swallowed without being chewed, preferably with water.
WHAT YOU NEED TO KNOW BEFORE YOU TAKE BUSCOFENACT
Do not take BuscofenAct:
- if you are allergic (hypersensitive) to ibuprofen or any of the other components of this medicine (listed in section 6);
- if you have ever suffered from shortness of breath, asthma, runny nose, swelling or hives after using acetylsalicylic acid (known as aspirin) or other similar pain relievers (NSAIDs);
- if you have (or have had two or more episodes of) stomach ulcer or bleeding;
- if you have had a history of gastrointestinal bleeding or perforation related to previous NSAID therapy;
- if you have severe liver, kidney or heart failure;
- if you suffer from cerebrovascular bleeding, or other bleeding;
- if you suffer from hematological disorders of unknown origin;
- if you are severely dehydrated (due to vomiting, diarrhea or poor fluid intake);
- if you are in the last trimester of pregnancy.
- Do not use BuscofenAct in adolescents with a body weight of less than 40 kg and in children due to the high content of active ingredient..
|SKU||Buscofen act 400 mg 12 capsul emolli dolori mestruali|
|Choose your gift||No|